As the coronavirus vaccine continues to be rolled out in the UK doctors have said that it’s “normal” to feel unwell after your jab.
Side effects of the two Covid vaccines are “very common” claims official guidance.
This may mean you experience tiredness, pain or flu like symptoms, but medics have said it’s often nothing to worry about.
Prof Martin Marshall, from the Royal College of GPs, was reported to have said: "Patients should be assured that both Covid-19 vaccines currently being used in the UK have gone through a rigorous process to ensure they are both safe and effective.
"It is normal, as with most vaccinations, side effects of drinking alcohol while taking metronidazole for some patients to experience mild side-effects.
"If required, we would recommend that patients treat these with painkillers, such as paracetamol."
The vaccination drive has so far seen more than 22.8million people get the jab.
And, according to Public Health England, it takes a few weeks for immunity to kick in.
Both the Pfizer and Oxford AstraZeneca jabs have to be administered twice to a patient before they are fully vaccinated, although one injection still provides some immunity.
Like what you see? Then fill your boots…
Want to bring a little glamour to your life every day with all the most exciting real-life stories, fashion and even sex tips HOT off the press?
Well, we've got you covered with our great new Hot Topics newsletter – it'll drop straight into your inbox around 7pm and you can unsubscribe whenever you like.
And signing up now means you'll get a front row seat for our great new series inside the lives of the next generation of Daily Star Page 3 girls.
You can sign up here – you won't regret it…
Government guidance warns that the jabs can cause side effects “like all medicines.”
It added that most are “mild and short-term, and not everyone gets them.”
Even if you get symptoms after the first jab you still need to get the second.
“Very common” side effects include:
- A painful, heavy feeling and tenderness and tenderness in the arm where you had the injection, which tends to be worse about one or two days after the vaccination.
- Feeling tired
- A headache
- General aches or mild flu-like symptoms
Feeling feverish is not uncommon for up to three days, but a high temperature is rare and could indicate that you have Covid or another infection.
Another uncommon side effect is swelling of the glands.
It is advised that you rest and take paracetamol to recover from mild symptoms.
You should behave as normal if you feel well, but beware that your arm might be sore and make heavy lifting painful.
If you feel unwell or fatigued then you should avoid driving or operating machinery.
The symptoms are said to usually last less than a week, but if they get worse or you are concerned call the NHS on 111.
Source: Read Full Article